×

Found 554 Documents (Results 1–100)

Invariant manifolds of hyperbolic integrable equations and their applications. (English. Russian original) Zbl 1471.35201

J. Math. Sci., New York 257, No. 3, 410-423 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 162, 136-150 (2019).
MSC:  35L70 37K10 39A14
PDFBibTeX XMLCite
Full Text: DOI arXiv

Existence theorems of periodic solutions for second-order difference equations containing both advance and retardation. (English) Zbl 1351.39010

J. Contemp. Math. Anal., Armen. Acad. Sci. 51, No. 2, 58-67 (2016) and Izv. Nats. Akad. Nauk Armen., Mat. 51, No. 2, x-x (2016).
MSC:  39A23 39A10
PDFBibTeX XMLCite
Full Text: DOI

Numerical analysis with algorithms and programming. (English) Zbl 1359.65002

Boca Raton, FL: CRC Press (ISBN 978-1-4987-4174-3/hbk; 978-1-4987-4182-8/ebook). xix, 685 p. (2016).
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software